# SDR FQAR20180306016

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N430PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843488
- Aircraft time: 20,601 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Te Flaps Handle
- Part time: 1,751 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND FORWARD FLAP HANDLE MOUNTING BRACKET CRACKED, BRACKET IS LOCATED IN THE TUNNEL AND IS THE MOUNTING POINT FOR THE 2 FORWARD BOLTS FOR THE FLAP HANDLE ASSEMBLY.
